RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Anal. Math., 2015, Volume 41, Issue 4, Pages 299–310 (Mi analm2)  

On some problems of Euclidean Ramsey theory

I. D. Shkredov

Steklov Mathematical Institute of RAS, Gubkina str. 8, 119991 Moscow, Russia

DOI: https://doi.org/10.1007/s10476-015-0304-1


Bibliographic databases:

Document Type: Article
Received: 11.07.2015
Revised: 13.10.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/analm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019